International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 301-309
Idempotent and compact matrices on linear lattices: a survey of some lattice results and related solutions of finite relational equations
Università di Napoli, Facoltà di Architettura, Istituto Matematico, Via Monteoliveto 3, Napoli 80134, Italy
Received 4 February 1991
Copyright © 1993 Fortunata Liguori et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
After a survey of some known lattice results, we determine the greatest idempotent
(resp. compact) solution, when it exists, of a finite square rational equation assigned over a linear
lattice. Similar considerations are presented for composite relational equations.